# SDR CALA2019090601498

- Difficulty date: September 4, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N311047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0556 MAIN CABIN STRINGER 16R STA 780+24 CRACK AT END AS MARKED 034-037. REF ST-ENG N/R 0071603. REMOVED, FABRICATED AND REPLACED CRACKED STRINGER AT 16R, STA 780-780+24 IAW SRM 51-40-02 FIG 8 DETAIL II AND DRAWING. AREA FREE OF FOD.
